# SDR EIA990034

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 820
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, FORWARD CARGO COMPARTMENT, BS 820 FRAME SHEAR TIE CRACKED AT STRIGNER 38R, NRC 6323.  REPAIRED IAW SRM 53-10-04 BETWEEN STRINGER 37R AND 38R.  (M)
